| Catalog Number |
TSVMWH10 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A2: patient age is not provided / unknown.A4: patient weight is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.G4: additional 510(k) number is k101880.
Event or Problem Description
It was reported that the implant was placed and then the pin fractured, it was removed at the same time and surgery was completed with another implant.
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.The alleged fractured bundled mount was not returned for evaluation.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used during placement / excessive torque.Therefore, based on the available information, the mount malfunction could not be verified.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
Event or Problem Description
No additional or corrected information to report.